# SDR UALA2013021901004

- Difficulty date: February 18, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 49,556 hours, 12,797 cycles
- Engine: Pwa PW4056
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

NO CHILD LIFE VESTS ONBOARD.  REPLACED CHILD LIFE VEST AS REQUIRED PER AMM.
